MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S(PS)BOX TRIAL SZ3; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S(PS)BOX TRIAL SZ3; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 961043
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the cs was unable to unscrew a size 3 sigma ps box trial out of the femoral trial.The set screw is stripped and they asked for it to be replaced.
 
Additional Manufacturer Narrative
Pc(b)(4).Examination of the returned device confirmed the reported damage depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7446257
Report Number1818910-2018-57872
Device Sequence Number145184
Product Code LXH
UDI-Device Identifier10603295234715
UDI-Public10603295234715
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961043
Device Lot NumberJ0908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer07/11/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1